# SDR K3HA980086

- Difficulty date: July 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N356PA
- Make and model: Boeing 727225
- Aircraft serial: 20626
- System (JASC): 2150 · Cabin Cooling System
- Part: Cooling Valve
- Part number: 56697
- Condition: Failed
- Location: E/E Compt
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, CABIN CONTINUED TO CLIMB PAST ALTITUDE CALLED FOR (5500 FEET) AT 2400 FEET, CLOSED CARGO HEAT VALVE WENT TO MANUAL CONTROLLER FULL CABIN CONTINUED TO CLIMB AND RETURN TO NEWARK.  *S/D*  REMOVED AND REPLACED EQUIPMENT COOLING VALVE AS PER MM 21-58-21.
